# SDR USAA040696

- Difficulty date: October 1, 2004
- Submitted: November 5, 2004
- Operation: Air carrier
- Aircraft: N601AU
- Make and model: Boeing 757225
- Aircraft serial: 22193
- Engine: Rroyce RB211535E4
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Part time: 63,825 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

C-3 - STRINGER, 1 INCH DIAMETER, CORROSION AT STA 1460, STRINGER 26R, AFT CARGO.  REPAIRED IAW SRM 53-00-03, 51-10-02.
